# SDR SWAA2021042660004

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB ILIZER LE FAIRING CRACKED @ RIB # 4 MKD DOT. REMOVED AND REPLACED RH HORIZONTAL STAB LE RIB # 4 AS PER B7377 SRM 514002OG0 AND DWG #186A1001.
